B. Achachab ; J. Zahi ; A. Addou - Régularisation d'un problème d'obstacle bilatéral

arima:1873 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, September 9, 2006, Volume 5, Special Issue TAM TAM'05, november 2006 - https://doi.org/10.46298/arima.1873
Régularisation d'un problème d'obstacle bilatéral

Authors: B. Achachab ; J. Zahi ; A. Addou

The main objective of this work is the resolution of an bilateral obstacle problem by means of the regularization method.


Volume: Volume 5, Special Issue TAM TAM'05, november 2006
Published on: September 9, 2006
Submitted on: February 25, 2006
Keywords: variational inequality,regularization, obstacle, problem, bilateral,régularisation,inéquation variationnelle,obstacle,problème,bilatéral,[MATH] Mathematics [math],[INFO] Computer Science [cs]


Share

Consultation statistics

This page has been seen 73 times.
This article's PDF has been downloaded 130 times.